# SDR 29GA2016041900001

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 35,912 hours, 39,639 cycles
- Engine: Ge CT7TP*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP NOT SECURED TO FLOOR PROPERLY.  RESECURED EMERGENGY LIGHT STRIP, REF AMM 33-50-00.
